ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об униварсальных рядах по двойной системе Уолша с быстро убывающими коэффициентами

Навасардян, К. А. (1995) Об униварсальных рядах по двойной системе Уолша с быстро убывающими коэффициентами. Հայաստանի ԳԱԱ Զեկույցներ, 95 (4). pp. 220-223. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
816Kb

Item Type:Article
Additional Information:Ըստ Ուոլշի կրկնակի համակարգի արագ աճող գործակիցներով ունիվերսալ շարքերի մասին։ On the universel double Walsh series with rapidly decreasing coefficients.
Uncontrolled Keywords:Նավասարդյան Կ. Ա., Navasardian K. A.
Subjects:Q Science > QA Mathematics
ID Code:5855
Deposited By:NAS Reports
Deposited On:15 May 2013 10:58
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page